I've had strange reactions to different drugs thru the years. My whole family seems to respond strangely. Anyway, one thing that has been a particular thorn in my side is local anesthesia. Even on the best days, it just wipes me out. In the past, I've opted to skip the anesthesia to get stitches because I couldn't afford to feel bad later. I had a root canal today at 4. I'm home and the numbness is gone, but I am very sick to my stomache and cold. He had to give me 5 dfifferent injections to get the area deadened, and i Heard him bumping it up to 3% and 4% instead of the usual 2%. All this made me leery, but I didn't want to have to go back another day. I was looking on the net for side effects, it looks like nausea can be one, but I'd never heard of it. Anyone else experience this? Also, for years, my heart races after each injections. I always thought it was anxiety or nerves or something - was reading tonight that it may be a side effect of the local, also, not just my nerves as I've always thought. Think I'll be asking more questions in the future. (and finding a new densist - he belittled me for declining an anti-inflammatory shot - which is one class of drugs I avoid at all costs because of previous reactions - except ibuprofen, which I can take).